Journal of Applied Mathematics and Physics

Vol.3 No.9(2015), Paper ID 59414, 10 pages

DOI:10.4236/jamp.2015.39134

 

Oscillation of Second Order Nonlinear Neutral Differential Equations with Mixed Neutral Term

 

Ramalingam Arul, Venkatachalam Subramaniyam Shobha

 

Department of Mathematics, Kandaswami Kandar’s College, Velur, India
Department of Mathematics, Kandaswami Kandar’s College, Velur, India

 

Copyright © 2015 Ramalingam Arul, Venkatachalam Subramaniyam Shobha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Arul, R. and Shobha, V. (2015) Oscillation of Second Order Nonlinear Neutral Differential Equations with Mixed Neutral Term. Journal of Applied Mathematics and Physics, 3, 1080-1089. doi: 10.4236/jamp.2015.39134.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.